# SDR 03FDEA00018

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 45,073 hours, 26,346 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN (R-1) CRACKED 50 MINUTES INTO FLIGHT AT FL310 302KIAS.  REPLACED GLARESHIELD AND TRIM PANELS IAW MM.  RESET ALL CIRCUIT BREAKERS ON P6 AND P18 PANELS.  PERFORMED WINDOW HEAT CHECKS REFERENCE W 30-40/5278.  PRIMARY HEAT SENSOR USED.  VERIFIED TERMINAL NR 26 CONNECTED TO THE RIGHT SIDE AS PRESCRIBED IN MM 30-41-002-5.  AIRCRAFT RETURNED TO SERVICE.
